Alert archive / California / Gale Watches in 2020

Gale Watch 3, NWS Eureka, CA

January 13, 2020

NWS Eureka, CA issued this gale watch at Jan 13, 2020, 2:51 AM PST. It took effect at Jan 15, 2020, 7:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 13, 2020, 2:51 AM PST (10:51 UTC)
In effect from
Jan 15, 2020, 7:00 AM PST
Expired
Jan 14, 2020, 2:53 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

868 
WHUS76 KEKA 131051
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
251 AM PST Mon Jan 13 2020

PZZ470-131900-
/O.EXT.KEKA.SC.Y.0004.000000T0000Z-200115T1500Z/
/O.NEW.KEKA.GL.A.0003.200115T1500Z-200116T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
251 AM PST Mon Jan 13 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and seas 12 to 16 feet. For the Gale 
  Watch, south winds 30 to 40 kt with gusts up to 50 kt and seas 
  14 to 19 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 7 AM PST Wednesday. 
  For the Gale Watch, from Wednesday morning through late 
  Wednesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Winds will become southerly today and
  increase to 20 to 25 kt this afternoon before returning to
  northwest tonight. Near gale to gale force southerly winds are
  expected on Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-455-475-131900-
/O.EXT.KEKA.SC.Y.0004.000000T0000Z-200116T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
251 AM PST Mon Jan 13 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY...

* WHAT...Winds 15 to 25 kt with gusts to 30 kt and seas 11 to 15 
  ft.

* WHERE...Pt St George to Pt Arena out 60 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds will become southerly today and
  increase to 20 to 25 kt this afternoon before returning to
  northwest tonight. Strong to near gale southerly winds return 
  on Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
015 
WHUS76 KEKA 131700
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
900 AM PST Mon Jan 13 2020

PZZ470-140100-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-200115T1500Z/
/O.CON.KEKA.GL.A.0003.200115T1500Z-200116T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
900 AM PST Mon Jan 13 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and seas 12 to 16 feet. For the Gale 
  Watch, south winds 30 to 40 kt with gusts up to 50 kt and seas 
  14 to 19 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 7 AM PST Wednesday. 
  For the Gale Watch, from Wednesday morning through late 
  Wednesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-455-475-140100-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-200116T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
900 AM PST Mon Jan 13 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and 
  seas 10 to 15 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Cape 
  Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
481 
WHUS76 KEKA 132256
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
256 PM PST Mon Jan 13 2020

PZZ470-140700-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-200115T1500Z/
/O.CON.KEKA.GL.A.0003.200115T1500Z-200116T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
256 PM PST Mon Jan 13 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and seas 12 to 16 feet. For the Gale 
  Watch, south winds 30 to 40 kt with gusts up to 50 kt and seas 
  14 to 19 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 7 AM PST Wednesday. 
  For the Gale Watch, from Wednesday morning through late 
  Wednesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-455-475-140700-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-200116T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
256 PM PST Mon Jan 13 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and 
  seas 10 to 15 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Cape 
  Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
424 
WHUS76 KEKA 140505
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
905 PM PST Mon Jan 13 2020

PZZ470-141315-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-200115T1500Z/
/O.CON.KEKA.GL.A.0003.200115T1500Z-200116T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
905 PM PST Mon Jan 13 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH 
LATE WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, W winds 15 to 25 kt with
  gusts to 30 kt and seas 12 to 16 ft. For the Gale Watch, S winds
  30 to 40 kt with occasional gusts to 50 kt and seas 14 to 19 ft
  possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 7 AM Wednesday. For 
  the Gale Watch, from Wednesday morning through late Wednesday 
  night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

$$

PZZ450-455-475-141315-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-200116T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
905 PM PST Mon Jan 13 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY...

* WHAT...SW winds 25 to 35 kt with gusts to 45 kt and seas 10 to
  15 ft.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino
  to Pt Arena out 60 nm.

* WHEN...Until 3 AM Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
587 
WHUS76 KEKA 141053
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
253 AM PST Tue Jan 14 2020

PZZ470-141900-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-200115T1500Z/
/O.UPG.KEKA.GL.A.0003.200115T1500Z-200116T1100Z/
/O.NEW.KEKA.GL.W.0003.200115T1500Z-200116T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
253 AM PST Tue Jan 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST
THURSDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt with gusts
  up to 50 kt and seas 14 to 18 feet at 10 seconds expected. For 
  the Small Craft Advisory, west winds 15 to 25 kt with gusts up 
  to 30 kt and seas 12 to 14 feet at 13 seconds.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 7 AM Wednesday to 3 AM PST 
  Thursday. For the Small Craft Advisory, until 7 AM PST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-141900-
/O.EXT.KEKA.SC.Y.0004.000000T0000Z-200115T2000Z/
/O.NEW.KEKA.GL.A.0004.200115T2000Z-200116T1100Z/
Pt St George to Cape Mendocino out 10 nm-
253 AM PST Tue Jan 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, southwest winds 10 to 20 kt
  with gusts up to 30 kt and seas 9 to 13 feet at 13 seconds. For
  the Gale Watch, south winds 25 to 35 kt with gusts up to 50 kt 
  and seas 11 to 16 feet at 10 seconds possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, until noon PST Wednesday. 
  For the Gale Watch, from Wednesday afternoon through late 
  Wednesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ455-475-141900-
/O.EXT.KEKA.SC.Y.0004.000000T0000Z-200115T2300Z/
/O.NEW.KEKA.GL.A.0004.200115T2300Z-200116T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
253 AM PST Tue Jan 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 20 to 30 kt with
  gusts up to 40 kt and seas 9 to 14 feet at 12 seconds. For the
  Gale Watch, south winds 25 to 35 kt with gusts up to 50 kt and
  seas 10 to 15 feet at 9 seconds possible.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 3 PM PST Wednesday. 
  For the Gale Watch, from Wednesday afternoon through late 
  Wednesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jan 12, 4:06 PM PST, 10 hours 45 minutes earlier.

Area forecast discussion, Jan 12, 4:06 PM PST, 10 hours 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
406 PM PST Sun Jan 12 2020

.SYNOPSIS...Unsettled weather will continue through Tuesday across
the region, with periods of light rain and mountain snow expected.
A stronger storm will bring heavy rain, heavy mountain snow, and
potentially coastal hail showers Wednesday and Thursday, with
additional rain possible Saturday.

&&

.DISCUSSION...A weak cold front brought another round of showers
to northwest California this afternoon, although these showers
have primarily only impacted Humboldt and Del Norte counties as of
3:30 PM. Farther inland, showers have struggled to penetrate the
mountainous terrain, with only very weak radar indications of
precipitation east of the Humboldt/Trinity County line. This can
often be misleading due to the marginal radar coverage in these
areas, but regardless it seems that precipitation has been
lighter than expected in northern Trinity County...including high
elevation snow. Still, with the cold front still pushing through
the area, it's possible that some additional precipitation
development is possible over the next few hours, and thus the
Winter Weather Advisory for today across Northern Trinity county
will remain in place for now. If radar trends continue to indicate
that additional snow is unlikely, the Advisory may need to be
cancelled early.

Overnight, precipitation will gradually wind down in most areas,
although some light showers will likely persist through the night
and Monday morning in parts of Del Norte and northern Humboldt
counties. However, a slightly stronger system will bring another
round of moderate rain and high elevation snow Monday afternoon
through at least early Tuesday. Precipitation is expected to be
slightly heavier with this system than it was today, and more
likely to penetrate farther inland. Meanwhile, snow levels are
expected to fluctuate quite a bit, likely from roughly 2000 feet
early in the morning, to 3500 or 4000 feet by mid afternoon, and
back down to 2000 feet overnight and Tuesday morning. As a result,
the heaviest snow accumulations are likely to fall in elevations
above 3500 feet, with more variable slushy accumulations between
2000 and 3500 feet. Despite this snow level uncertainty, many
interior highways will likely see accumulating snow, particularly
the summits along Highways 36 and 3, and perhaps even some of the
summits of Highway 299 and 199. Thus, a new Winter Weather
Advisory has thus been issued for Monday afternoon through Tuesday
morning to account for this threat. Meanwhile, another .50 to 1.50
inches of ran can be expected in Humboldt and Del Norte counties
in low elevations, with .10 to .50 inches elsewhere.

Once again precipitation is expected to reduce somewhat Tuesday
afternoon through Tuesday night, although some light showers may
continue to linger in Del Norte and Humboldt counties through the
night. On Wednesday, yet another storm system will impact the
region, although this storm will be much more significant than the
weekend and early week systems before it. Low pressure is expected
to deepen rapidly Wednesday morning somewhere off the coast of
Oregon as a much colder airmass dives southward from British
Columbia. While there are still some model differences regarding
just how strong this storm will become, there is a high degree of
confidence that a substantial cold front will bring heavy rain
into Northwest CA sometime during the day Wednesday, followed by a
surge in cold air and multiple waves of convective showers late
Wednesday through late Thursday. While rain rates may become
heavy at times, particularly right along the cold front, the more
significant concern will be for the potential of heavy snow. Snow
levels are likely to begin at roughly only 3000 feet on Wednesday,
and will likely drop to as low as 1500 to 2000 feet by Wednesday
night and Thursday. As a result, many interior highways will see
entirely snow during this event, particularly the higher portions
of Highways 3 and 36 where snow may be measured in feet by the end
of the event. Even the summits of Highway 299 and 199 are likely
to see several inches of new snow, with some light snow expected
in some of the higher elevations of Highway 101. Small hail will
also be likely Wednesday night through Thursday night in coastal
low elevations. Meanwhile, gusty southerly winds can also be
expected, although the strength of these winds will likely be
determined by the exact strength and track of the low pressure
system.

Showers will likely diminish Friday morning, but another cold
front may bring additional rain to the region Saturday. /BRC

&&

.AVIATION...A lousy aviation weather day across the region as
another impulse of energy has brought very moist low level flow
into the coast and coastal interior valleys. MVFR conditions have
dominated the day both in vsby and ceiling and periods of IFR have
been observed as well. Subtle improvement is expected this
evening as precipitation frequency should diminish but optimism
should not be high in thinking the cigs will rise much...at least
along the coast. Interior valleys may fair a little better this
evening before ground fog potential increases after midnight.
Another front is expected to approach the coast tomorrow morning
which may end up being very similar to Sunday's weather. /JEF

&&

.MARINE...North and northwesterlies should persist through mid
day tomorrow before another front approaches from the west. This
feature will bring small craft advisory southerlies into the
northern zones and a little lighter wind speeds across the south
zones during the afternoon. Meanwhile a moderate mid period nw
swell continues to plague the waters. Focus will then shift to
Wednesday as a stronger low pressure system and associated front
impacts the waters. Models are really struggling to latch on to
the position and strength of the low that is projected to onto the
central Oregon coast. Recent agreement shows a central pressure
of about 1007mb as it makes landfall. The front which crosses the
waters during the day on Wed should still produce some gale force
southerlies across the outer waters. Did raise the wind speeds
during frontal passage across the inner waters where a few gale
force gusts are certainly possible. Northerlies will ramp up
rapidly behind the front then on Thursday winds will diminish and
become southerly again...as yet another strong system may bring
near gales or gales late Friday night or Saturday. /JEF

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Winter Weather Advisory from 1 PM Monday to 10 AM PST Tuesday
     for CAZ107-108.

     Winter Weather Advisory from 10 AM Monday to 10 AM PST Tuesday
     for CAZ102-105-106.

     Winter Weather Advisory until 10 PM PST this evening for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 9 PM PST Tuesday for PZZ450-455-470-
     475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jan 12, 3:32 PM PST, 11 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
332 PM PST Sun Jan 12 2020

CAZ110>113-132345-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
332 PM PST Sun Jan 12 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

While some light to moderate rain and high elevation snow is
expected Monday afternoon through Tuesday, a potentially more
significant storm system may bring periods of heavy rain, snow, and
small hail to the region from roughly Wednesday through end of next
week, impacting many busy travel corridors.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-104-109-132345-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
332 PM PST Sun Jan 12 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

While some light to moderate rain and high elevation snow is
expected Monday afternoon through Tuesday, a potentially more
significant storm system may bring periods of heavy rain, snow, and
small hail to the region from roughly Wednesday through end of next
week, impacting many busy travel corridors.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-132345-
Northern Trinity-
332 PM PST Sun Jan 12 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM MONDAY TO 10 AM PST
TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Light high elevation snow will diminish this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An active pattern will continue to bring several additional episodes
of rain and mountain snow through the end of next week. Light to
moderate snow accumulations are expected along some high elevation
mountain roads late Monday and Tuesday, with progressively lowering
snow levels. A wetter, colder and stronger system will likely bring
heavier rain, heavier mountain snow, and lower snow levels late
Wednesday through the end of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-106-132345-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-
332 PM PST Sun Jan 12 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM MONDAY TO 10 AM PST
TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An active pattern will bring several episodes of rain and mountain
snow through the end of next week. Light to moderate snow
accumulations are expected along some high elevation mountain roads
Monday afternoon through Tuesday, with progressively lowering snow
levels. A wetter, colder and stronger system will likely bring
heavier rain, heavier mountain snow, and lower snow levels late
Wednesday through the end of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ108-132345-
Southern Trinity-
332 PM PST Sun Jan 12 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM MONDAY TO 10 AM PST
TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A dusting of snow will be possible along some higher summits
of Highway 36 this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An active pattern will bring several episodes of rain and mountain
snow through the end of next week. Light to moderate snow
accumulations are expected along some high elevation mountain roads
Monday afternoon through Tuesday, with progressively lowering snow
levels. A wetter, colder and stronger system will likely bring
heavier rain, heavier mountain snow, and lower snow levels late
Wednesday through the end of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 2:16 PM PSTWinter Storm WatchEKADel Norte, Humboldt, Mendocino, Trinity24 hr

Nearby

Gale Watches in California, 2020Every gale watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.